# SDR AALA20040269

- Difficulty date: February 23, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - CEILING EMERGENCY LIGHTS AT ROWS 11 THROUGH 26 INOPERATIVE.  REPLACED BATTERY PACKS AT B5-102 AND B5-104 FOR CEILING EMERGENCY LIGHTS AT ROWS 11 THROUGH 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
